MathSciNet Relay Station
MathSciNet bibliographic data
MR120314 22.05
Anderson, L. W.; Ward, L. E., Jr. One-dimensional topological semilattices. Illinois J. Math. 5 1961 182–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement